# SDR AALA201811209020

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 53,871 hours, 31,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE BUSTLE DAMAGED.  MAINTENANCE SECURED THE SLIDE BUSTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
